• 1
  • 2
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 7293
School of Physics
  Title:   Exact Solutions of Dirac Equation on A 2D Gravitational Background
  Author(s): 
1.  F. Darabi
2.  S.K. Moayedi
  Status:   Published
  Journal: Phys. Lett. A
  No.:  3-4
  Vol.:  322
  Year:  2004
  Pages:   273-178
  Supported by:  IPM
  Abstract:
We obtain classes of two dimensional static Lorentzian manifolds, which through the supersymmetric formalism of quantum mechanics admit the exact solvability of Dirac equation on these curved backgrounds. Specially in the case of a modified supersymmetric harmonic oscillator the wave function and energy spectrum of Dirac equation is given explicitly.


Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right